Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The parallelizability of the Stiefel manifolds $ V\sb{k}(R\sp{n}):$ $ k\geq 3$


Author: Larry Smith
Journal: Proc. Amer. Math. Soc. 69 (1978), 201-202
MSC: Primary 57D25
DOI: https://doi.org/10.1090/S0002-9939-1978-0467766-4
MathSciNet review: 0467766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to prove the result stated in the title by constructing a Gauss map for the standard embedding $ {V_k}({{\mathbf{R}}^n}) \subset {{\mathbf{R}}^{nk}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D25

Retrieve articles in all journals with MSC: 57D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0467766-4
Article copyright: © Copyright 1978 American Mathematical Society